MathSciNet Relay Station
MathSciNet bibliographic data
MR2557121 35Q53 (35B10 35B44 35C08)
Wen, Zhenshu; Liu, Zhengrong; Song, Ming New exact solutions for the classical Drinfelʹd-Sokolov-Wilson equation. Appl. Math. Comput. 215 (2009), no. 6, 2349–2358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement